# SDR UALA2010052101709

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 50,730 hours, 7,260 cycles
- Engine: Pwa PW4090
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: S343T00339
- Part serial: T28862
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG:  FUEL ISLN VALVE APU.  MSG 28-19415,TRIED FIM 28-25-803 RESET, NO HELP.  NEEDS MORE TROUBLESHOOTING.  REPLACED APU ISOLATION VALVE ACTUATOR, STATUS MSG FUEL ISLN VALVE APU STILL SHOWING AFTER REPLACEMENT OF VALVE ACT.  ACP FIM TASK 28-25-803 AND MSG CLEARED.
